# SDR UPS97222643

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185385
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CENTER SECTION UPPER REAR CHORD HAS EVIDENCE OF CORROSION SEPARATED FROM WEB LBL 6-36 WL 190.  CORROSION REMOVAL WAS OUT OF LIMITS.  REMOVED AND REPLACED REAR SPAR UPPER CHORD, SPLICE AND WEB ALL WORK DONE PER EWO NR 97-2109, UPS FILE NR 727-57-1820, EWO NR 97-2152, UPS FILE NR 727-57-1821.
